# SDR V0XD20211220003

- Difficulty date: December 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 25,760 hours, 19,399 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Flange
- Part number: S17103
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FALSE FLANGE AT F.S. 310 BETWEEN STGR 26R AND 24R IS CORRODED. CORRECTIVE ACTION: REMOVED DAMAGE AND REPAIRED THE FALSE FLANGE (PN: S1710-3) IAW BOMBARDIER REO 670-53-21-1281 REV. -- DATED 2016-04-11.
